# SDR 9506276613

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE RIGHT INBOARD TRAILING EDGE FLAP NR 5 CARRIAGE THRUST BEARING BORE WAS FOUND CORRODED AND CRACKED.  MACHINED CORROSION, COMPLETED HFEC, FLAP PEENED BORE, AND INSTALLED WET BUSHING, BORE TREATED AND PRIMED PER EA 66-97885.
